Détail de la notice
Titre du Document
Stein estimation for non-normal spherically symmetric location families in three dimensions
Auteur(s)
RALESCU S. ; BRANDWEIN A. C. ; STRAWDERMAN W. E.
Résumé
We consider estimation of a location vector in the presence of known or unknown scale parameter in three dimensions. The technique of proof is Stein's integration by parts and it is used to cover several cases (e.g., non-unimodal distributions) for which previous results were known only in the cases of four and higher dimensions. Additionally, we give a necessary and sufficient condition on the shrinkage constant for improvement on the usual estimator for the spherical uniform distribution
Editeur
Elsevier
Identifiant
ISSN : 0047-259X CODEN : JMVAAI
Source
Journal of multivariate analysis A. 1992, vol. 42, n° 1, pp. 35-50 [bibl. : 16 ref.]
Langue
Anglais
Pour les membres de la communauté du CNRS, ce document est autorisé à la reproduction à titre gratuit.
Pour les membres des communautés hors CNRS, la reproduction de ce document à titre onéreux sera fournie sous réserve d’autorisation du Centre Français d’exploitation du droit de Copie.

Pour bénéficier de nos services (strictement destinés aux membres de la communauté CNRS (Centre National de la Recherche Scientifique), de l'ESR français (Enseignement Supérieur et Recherche), et du secteur public français & étranger) :